# SDR CA160301013

- Difficulty date: February 19, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED FIRE ALARM IN THE LAVATORY. LIGHT OIL SMOKE WAS VISIBLE IN THE CABIN. MX WAS CALLED UPON FOR TROUBLESHOOTING. OIL WAS FOUND ALL THE WAY FROM REAR INLET CASE TO EXHAUST DUCT. DECISION WAS TAKEN TO REMOVE THE ENGINE AND SEND IT FOR INVESTIGATION AND REPAIR. TROUBLESHOOTING IS NOW ON-GOING.
